An isoperimetric equation for closed space sexagon

Milada Kočandrlová

Časopis pro pěstování matematiky (1983)

  • Volume: 108, Issue: 3, page 248-257
  • ISSN: 0528-2195

How to cite

top

Kočandrlová, Milada. "Isoperimetrische Ungleichung für geschlossene Raumsechsecke." Časopis pro pěstování matematiky 108.3 (1983): 248-257. <http://eudml.org/doc/21538>.

@article{Kočandrlová1983,
author = {Kočandrlová, Milada},
journal = {Časopis pro pěstování matematiky},
keywords = {isoperimetric inequality; space hexagon.},
language = {ger},
number = {3},
pages = {248-257},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Isoperimetrische Ungleichung für geschlossene Raumsechsecke},
url = {http://eudml.org/doc/21538},
volume = {108},
year = {1983},
}

TY - JOUR
AU - Kočandrlová, Milada
TI - Isoperimetrische Ungleichung für geschlossene Raumsechsecke
JO - Časopis pro pěstování matematiky
PY - 1983
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 108
IS - 3
SP - 248
EP - 257
LA - ger
KW - isoperimetric inequality; space hexagon.
UR - http://eudml.org/doc/21538
ER -

References

top
  1. T. Bonnesen W. Fenchel, Theorie der konvexen Körper, Berlin 1934. (1934) Zbl0008.07708
  2. E. Egervary, On the smallest convex cover of a simple arc of space-curve, Publ. Math. Debrecen 1 (1949), 65-70. (1949) Zbl0038.10201MR0036021
  3. M. Kočandrlová, The Isoperimetric Inequality for a Pentagon in E3 and Its Generalization in En Space, Čas. pěst. mat. 107 (1982), 167-174. (1982) Zbl0496.52009MR0659747
  4. M. Kočandrlová, Klassifikation konvexer Polyeder, Čas. pěst. mat. 108 (1983), 241-247. (1983) Zbl0539.52010MR0716408
  5. M. Г. Kpeйн A. A. Hydeльман, Проблема моментов Маркова и экстремальные задачи, Mocква 1973. (1973) 
  6. Z. A. Melzak, The isoperimetric problem of the convex hull of a closed space curve, Proc. Amer. Math. Soc. II (1960), 265-274. (1960) Zbl0129.37401MR0116263
  7. Z. A. Melzak, Existence of Periodic Solutions, Comm. on pure and appl. mat. 20 (1967), 771-774. (1967) Zbl0168.34004MR0214865
  8. Z. A. Melzak, Numerical evaluation of an isoperimetric constant, Math, of Computation 22, 701 (1968), 188-190. (1968) Zbl0157.52602MR0223976
  9. B. Míšek, Über (n + 1)-Ecke in En mit maximalen Volumen der konvexen Hülle, (Tschechisch). Čas. pěst. mat. 84 (1959), 99-104. (1959) 
  10. A. A. Hyделман, Изопериметрические задаче для выпуклых оболочек ломаных и кривых в многомерных пространствах, Maт. c6. 96, 138, (1975), 2, 294-313. (1975) Zbl0354.65003
  11. I. J. Schoenberg, An isoperimetric inequality for closed curves convex in even dimensional Euclidean Spaces, Acta Math. 91 (1954), 143-164. (1954) Zbl0056.15705MR0065944

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.